Jul 26, 2013
we need your opinion please my colesterolo is 6.4 my cd4 in two months down 100 I was 439 neo is 324 any idea please my medication is sustiva + time at day lamizidivir I am ok I work to much and I am under stress all the time about work I am 68 years
| Response from Dr. Young
Hello and thanks for posting.
Since CD4 counts vary from day to day, a drop like yours rarely is of any great significance, especially since you've remained adherent to your medications.
Viral load testing, if available where you live, will confirm that your medications are working well.
I hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- AIDS Risk Blowjob From A Prostitute
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Pain In Urethra After Anal Fingering Worried I Have
- Swollen Glands After Having Sex During Period Worried I Have HIV
- Can Chlamydia Cause Pain During Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.